# SDR CA080109005

- Difficulty date: January 5, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 47,917 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Circuit Board
- Condition: Burned
- Location: Press Controller
- Part time: 30,004 hours
- Component: Controller
- Component part number: 21178041
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) THE CREW REPORTED A STRONG BURNING ELECTRICAL ODOR UPON ARRIVAL. MAINTENANCE FOUND A FAULTY PRESSURE CONTROLLER. FURTHER INVESTIGATION REVEALED THAT AN ELECTRONIC CIRCUIT BOARD INSIDE THE CONTROLLER HAD SOME BURN MARKS.  THE CONTROLLER WAS REPLACED AND THE AIRCRAFT RELEASED INTO SERVICE. (TC NR 20080109005)
